# SDR ASAA2015080512745

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,091 hours, 4,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR L2 DOOR FELL OUT OF BRACKET.  ACFT GROUNDED.  REINSTALLED EXIT SIGN COVER.
